# SDR USAASB96236

- Difficulty date: November 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22883
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Cargo
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROA - MAINTENANCE FOUND THE AFT EXTERIOR DOOR ESCAPE SLIDE LIGHTS INOP.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY FOR THE AFT EXTERIOR ESCAPE SLIDE LIGHTS.  OPS CHECK GOOD.  (M)
